Return to Index  

Dexamethasone, mood swings and DE?

May 4 2011 at 7:06 AM
Wondering  (no login)

 

Hi. I'm about to start my first DE cycle. I have had bouts of Bipolar II in the past (depression and hypomania), although it hasn't happened in years (it might have been PMDD instead, given that it all subsided as my period started to subside). My doctor prescribes Dexamethasone together with the start of Lupron. It acts as an anti-inflammatory, I believe. That said, it can cause depression and/or euphoria/mania.

My doctor is pretty committeed to using the Dexamethasone and seeing how it goes. I'm afraid it will trigger some awful manic or hypomanic episode that I would either have to just suffer through or for which I would have to take drugs to bring under control (like Klonopin).

Has anyone had any experience with Dexamethasone?

Thanks

 
 Respond to this message   
Responses

  1. I was on it - Leigh888 on May 4, 2011
  2.  
  3. Used it multiple cycles (pgs. ment.) - Ariadne on May 4, 2011
    1. Anxiety here too - pixl on May 4, 2011
     
  4. Dexamethasone - Bharani on May 4, 2011
  5.  
  6. I'm currently taking it...... - Dawn_2 on May 4, 2011
  7.  
  8. I did it - Orchid on May 5, 2011
  9.  
  10. I was on it and had the euphoria and a type of mania - THK on May 5, 2011
    1. Just saw this post - Wondering on May 6, 2011
     
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement